Bordered knot algebras with matchings

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

This paper generalizes the bordered-algebraic knot invariant introduced in an earlier paper, giving an invariant now with more algebraic structure. It also introduces signs to define these invariants with integral coefficients. We describe effective computations of the resulting invariant.

Original languageEnglish (US)
Pages (from-to)481-592
Number of pages112
JournalQuantum Topology
Volume10
Issue number3
DOIs
StatePublished - Jan 1 2019

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Geometry and Topology

Keywords

  • Floer homology
  • Knots

Fingerprint Dive into the research topics of 'Bordered knot algebras with matchings'. Together they form a unique fingerprint.

Cite this